# SDR SWIA202512090810

- Difficulty date: August 10, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10101
- Aircraft time: 44,635 hours, 34,074 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R FOUND CORRODED BETWEEN BS 349 TO 364.  REPAIRED THE STRINGER IAW SRM 51-23-00-001-001-A01,  51-24-36-001-001-A01, 51-25-06-001-001-A01, 51-25-16-001-001-A01, 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-20-001-001-A01, 51-42-21-001-001-A01, 53-00-03-201-001-A01, AND 53-21-03-101-006-A01 REV 38.
